# SDR USAA2009061591476

- Difficulty date: March 23, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 38,502 hours, 15,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C1 - MAJOR REPAIR - CORROSION ON FLOORBEAM AT FR 68, RBL 48.  REPAIRED FLOORBEAM AT FR 68, RBL 48 IAW A320 SRM 53-41-14.
